See Alike in...

Alike App

Browser

Sid_vicious

857d

Duloxetine seems to really make a significant difference for me in the depression/anxiety area, but completely fucks up my gut, been on it for about three months and haven’t been able to increase dosage due to this. At a loss, don’t want to change meds again already. Any advice or words of encouragement?

Top reply
    • paulthecat

      857d

      ^i do what crimson ivy does. I normally take it every night right before bed, with a small snack (I normally do either a small cup of cereal or some apple sauce + cheese), and normally I’m fine the next day. If anything i skip breakfast (thus the reason i try to have something a bit more substantial with my night meds) but lunch and dinner I’m fine for.

    • Sid_vicious

      856d

      General stomach upset, when I first started this drug it would feel like a cement brick was in my stomach, it’s not as extreme now but it still just feels a bit crampy, waves of nausea throughout the morning, diarrhea as soon as I wake up

    • majora

      856d

      dude, i already have ibs and i’ve been on duloxetine for months and i haven’t been able to eat recently. what GI issues are you experiencing if you don’t mind me asking?

    • Sid_vicious

      857d

      This gives me some hope, thank you <3

    • paulthecat

      857d

      ^i do what crimson ivy does. I normally take it every night right before bed, with a small snack (I normally do either a small cup of cereal or some apple sauce + cheese), and normally I’m fine the next day. If anything i skip breakfast (thus the reason i try to have something a bit more substantial with my night meds) but lunch and dinner I’m fine for.

    • Crimson_ivy2006

      857d

      I’ve been on duloxetine for about a year and a half and it took me almost 4 months to finally adjust to the medicine and I ended up taking it right before I went to bed and that helped me

    • Sid_vicious

      857d

      I have 😥 I started out taking it in the am, then switched to pm after the GI issues persisted, to no avail. I take it right after dinner, but I am still experiencing extreme nausea and diarrhea every damn morning until like noon, and it makes it incredibly difficult to eat because I just feel ~sick~

    • paulthecat

      857d

      Have you tried changing time of day? I’m on venlafaxine and I ended up needing to change when I take it from AM —> PM. I think it took me about 2 months to get used to it though, like, I would go all day without eating (or hardly eating) and then be ravenous at night.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion